×

zbMATH — the first resource for mathematics

Igor V. Volovich. (English) Zbl 1251.01005
Summary: We present a brief review of the scientific work and achievements of Igor V. Volovich on the occasion of his 65th birthday.
MSC:
01A70 Biographies, obituaries, personalia, bibliographies
Biographic References:
Volovich, Igor V.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. S. Vladimirov, I. V. Volovich and E. I. Zelenov, p-Adic Analysis and Mathematical Physics (World Scientific, Singapore, 1994). · Zbl 0812.46076
[2] L. Accardi, Yu. G. Lu and I. V. Volovich, Quantum Theory and Its Stochastic Limit (Springer-Verlag, 2002). · Zbl 1140.81307
[3] M. Ohya and I. Volovich, Mathematical Foundations of Quantum Information and Computation and Its Applications to Nano- and Bio-Systems (Springer, Dordrecht, 2011). · Zbl 1269.81002
[4] I. V. Volovich, ”p-Adic string,” Class. Quant. Grav. 4, L83–L87 (1987). · Zbl 0636.12015
[5] I. V. Volovich, ”Number theory as the ultimate physical theory,” p-Adic Numb. Ultr. Anal. Appl. 2(1), 77–87 (2010). · Zbl 1258.81074
[6] B. Dragovich, A. Yu. Khrennikov, S. V. Kozyrev and I. V. Volovich, ”On p-adicmathematical physics,” p-Adic Numb. Ultr.Anal. Appl. 1(1), 1–17 (2009). · Zbl 1187.81004
[7] I.V. Volovich, ”Randomness in classicalmechanics and quantum mechanics,” Found. Phys. 41(3), 516–528 (2011). · Zbl 1210.81007
[8] I. V. Volovich, ”Bogoliubov equations and functional mechanics,” Theor. Math. Phys. 164(3), 1128–1135 (2010). · Zbl 1252.82075
[9] A. S. Trushechkin and I. V. Volovich, ”Functional classicalmechanics and rational numbers,” p-Adic Numb. Ultr. Anal. Appl. 1(4), 361–367 (2009). · Zbl 1387.70003
[10] A. N. Pechen, I. V. Volovich, ”Quantum multipole noise and generalized quantum stochastic equations,” Infin. Dimens. Anal. Quantum Probab. Relat. Top. 5(4), 441–464 (2002). · Zbl 1051.81019
[11] V. S. Vladimirov and I. V. Volovich, ”Superanalysis. I. Differential calculus,” Theor. Math. Phys. 59(1), 317–335 (1984); ”Superanalysis. II. Integral calculus,” Theor. Math. Phys. 60 (2), 743–765 (1985). · Zbl 0552.46023
[12] V. S. Vladimirov and I. V. Volovich, ”TheWiener-Hopf equation, the Riemann-Hilbert problem and orthogonal polynomials,” Sov. Math. Dokl. 26, 415–419 (1982). · Zbl 0533.15001
[13] I. Ya. Aref’eva, B. G. Dragovic and I.V. Volovich, ”Extra time-like dimensions lead to a vanishing cosmological constant,” Phys. Lett. B 177,3–4, 357–360 (1986).
[14] I. Ya. Aref’eva, B. Dragovich, P. H. Frampton and I. V. Volovich, ”The wave function of the universe and p-adic gravity,” Int. J. Mod. Phys. A 6(24), 4341–4358 (1991). · Zbl 0733.53039
[15] M. Ohya and I. V. Volovich, ”New quantum algorithm for studying NP-complete problems,” Rep. Math. Phys. 52(1), 25–33 (2003). · Zbl 1053.81014
[16] I. Volovich, ”Quantum cryptography in space and Bell’s theorem, Foundations of probability and physics,” QP-PQ: Quantum Probab.White Noise Anal. 13, 364–372 (World Sci. Publ., River Edge, NJ, 2001).
[17] A. Khrennikov and I. Volovich, ”Local realism, contextualism and loopholes in Bell’s experiments,” Foundations of Probability and Physics 2 (Växjö, 2002); Math. Model. Phys. Eng. Cogn. Sci. 5, 325–343 (Växjö Univ. Press, Växjö, 2003).
[18] V.V. Kozlov and I.V. Volovich, ”Finite action Klein-Gordon solutions on Lorentzianmanifolds,” Int. J. Geom. Methods Mod. Phys. 3(7), 1349–1357 (2006). · Zbl 1203.58009
[19] M.O. Katanaev and I. V. Volovich, ”Theory of defects in solids and three-dimensional gravity,” Ann. Physics 216(1), 1–28 (1992). · Zbl 0875.53018
[20] I. Ya. Aref’eva, K. S. Viswanathan and I. V. Volovich, ”Planckian-energy scattering, colliding plane gravitational waves and black hole creation,” Nuclear Phys. B 452(1–2), 346–366 (1995). · Zbl 0925.83035
[21] A. Borowiec, M. Francaviglia and I. Volovich, ”Topology change and signature change in non-linear firstorder gravity,” Int. J. Geom. Methods Mod. Phys. 4(4), 647–667 (2007).
[22] S. V. Kozyrev and I. V. Volovich, ”The Arrhenius formula in kinetic theory andWitten’s spectral asymptotics,” J. Phys. A: Math. Gen. 44(21), 215–202 (2011). · Zbl 1219.82123
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.